MathSciNet Relay Station
MathSciNet bibliographic data
MR776401 (86f:54063) 54F50 (54C25 54C35 54F35)
Bowers, Philip L. General position properties satisfied by finite products of dendrites. Trans. Amer. Math. Soc. 288 (1985), no. 2, 739–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement